# SDR A6WA201644048

- Difficulty date: June 26, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501248
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE INTERCOSTAL AT STRINGER 14L BS 625 IS CRACKED. REPLACED THE INTERCOSTAL.
